# SDR 2007FA0000475

- Difficulty date: April 30, 2007
- Submitted: June 1, 2007
- Operation: General aviation
- Aircraft: N678CH
- Make and model: Amd FALCON900
- Aircraft serial: 47
- Engine: Garrtt TFE731*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Housing
- Part number: 4311935
- Condition: Mismanufactured
- Location: Seat Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(8) SEATS, MODEL 5004 (SINGLE) WERE PURCHASED.  THE SEATS HAVE (3 FT) ON EACH CORNER (12 TOTAL) THAT ARE TO FIT INTO THE SEAT RAIL.  SAID PURCHASED SEATS DID NOT FIT INTO THE EXISTING MFG SEAT RAIL.  MFG WAS CONTACTED.  IT WAS DETERMINED BY THE MFG THAT THE (3 FEET) BY THE MFG THAT THE (3 FEET) ON EACH CORNER (12 TOTAL) WERE BEING MFG INCORRECTLY.  THE SEATS ARE DESIGNED TO FIT INTO (2 TRACKS).  THE FRONT 3 AND BACK 3 FEET ON THE LT SIDE OF THE CHAIR ARE PART OF A (ROLLER HOUSING).  EACH CHAIR HAS (2) ROLLER HOUSINGS.  MFG IS PROVIDING 16 REPLACEMENT ROLLER HOUSINGS (PN 431193-5). (K)
